# SDR 96ZZZX4149

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56678
- Make and model: Piper PA-28-140
- Aircraft serial: 287425016
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Handle
- Part number: 6378100
- Condition: Worn
- Location: Cable Attach
- Part time: 5,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PIPER SB 965 ON 10-29-93 AT 3,481.3 HOURS.  C/W AD 96-10-03 ON 7-18-96 AT 5,054.8 HOURS.  FOUND FLAP HANDLE, BUSHING INSTALLED IAW SB 965 AND BOLT AT CABLE ATTACH WORN ALMOST THROUGH.  PART LASTED 3,481 HOURS WITH NO PROBLEM.  C/W SB 965 AND PART WAS WORN OUT IN 1,753 HOURS.  SUBMITTER SUGGESTS ADDING 500-HOUR INSPECTION INTERVALS TO AD 96-10-03.
